Inactive Ingredients -
By Reigh Parker-Burch
| As I was sitting in my confined room in Arlington, MN,
I began dwelling on the many inactive ingredients that are being thrust
in our medications, foods, et al. I also realized that dreaded Aspartame,
which causes 92 symptoms including seizures and death, rampant among the
many meds offered at a familiar nursing facility. When one is hypersensitive
such as myself to this blasted Aspartame, you have to be ever vigilant on
what goes into your mouth. One cannot always rely on nearby nurses, pharmacists,
and the like to be on the watch for this "killer." To be fully informed
about this poison, do check out a well informed Betty Martini. Her website
should be the most helpful: She valiantly works almost 24/7 to let the world
know about this deadly ingredient. www.mpwhi.com
A very sad portion of this situation is that Aspartame, not unlike MSG, has come into existence with other names because of truth in labeling being ignored. Even savvy pharmacists seem to be startled to find out that such words as Poly Sorbet 80 and others are simply put, Aspartame. There is and will be many other sneaky words which are still Aspartame. Its co-demon, Mono Sodium Glutamate (MSG), has at least 40 other titles. Also Propylene Glycol, a.k.a. anti-freeze, is being attached to most cold remedies especially those of children's. In reality the groups most affected by these toxins are the elderly, children, and women of child bearing age. Why, might you ask? Some might say it's that wealthy and foolish One World Order, or Illuminati, who always remind us that we need a rather heavy depopulation. If that is too disconcerting let it rest on the very familiar corporate greed folks. If all else fails, let's call it ignorance en mass.
I wish to give you an example that just occurred when the writer had a so-called "accident" which she states is more like an ugly incident, still being investigated by major higher ups. The ferocious nurses insisted that for my excruciating pain, I needed to take a high dosage of Tramadol several times a day for relief. Two dosages later, I felt those Aspartame symptoms such as; heavy ouras leading easily to seizures, nausea, dizziness, and the like. When questioning the nurse about the growing symptoms, she crisply replied it would probably take quite a few doses to turn into seizures. Therefore, said "nursee," "I will have to put you down as refusing pain medication." I replied, "I am not refusing medication, I am turning down drugs with Aspartame."
Thus, I have had many semi-sleepless nights, and pain from midnight to seven in the morning. Where is compassion in this Christian facility.
I can only assume that it is indeed a hidden commodity. Another testy nurse insisted over and over that my 50 milligram of Dilantin did not contain Aspartame. Sadly put, it does. It was offered time and time again and only ceased and changed after I called pharmacists, and doctors, and had it changed. Thus my Dilantin levels ranged from 28 (toxic) to one, three, and five. These latter scores show zero coverage for seizures.
As a nutritionist, activist and trained investigative journalist my ever ready brain, looks diligently into other related toxin filled products. Some of the worst poisons are being put in so called safer areas such as OTC (over the counter) medicines that are readily available to all consumers at a low cost. This can be simple pain medication such as ibuprofen or aspirin. What can one do? Take a minute, read the inactive ingredients very carefully, question your pharmacist, who will usually spout something about, "They're only inactive so how can they hurt you?" or the trite, "They are simply fillers. What possible wrong can come from fillers?" Think carefully folks, if it goes in your mouth, no matter what the title or glib response, remember that it's in your body. I personally watched one common sleeping pill that went from five inactive ingredients to 15. If they are truly just fillers, why the increase?
One must never stop learning if they are to help themselves, their family and others. I will give you a little homework assignment that just came to me yesterday from another activist. She gave me the name of three toxins being put into our meat. It has been stated that it is to "sanitize and preserve the meat." I suggest heartily, that you check out the following new meat ingredients that are spreading like wildfire. They are; Sodium Benzoate, Sodium Propionate, and Benzoic Acid. This is just one little homework assignment that might protect part of your health. Try not to be ignorant, like a couple of nurses aids I happen to be near, who stated such oblivious clichés as, "I donít worry about what I eat or drink," and, "It's too bad about your allergies, I buy all my food from Wal-Mart and it doesnít affect me." Give it time ladies, give it time.
This may seem wordy, but it should only be the beginning of your quest for the truth about Aspartame and other hidden poisons. I hope this helps you begin a very necessary hunt for toxins that are all around you. In closing, I might give a little plug for a forth coming book that is almost completed and titled, Fighting for Your Health, Read the Labels by Reigh Parker-Burch and Dr. H. G. Bieler, who authored the very famous book titled, Food is Your Best Medicine back in the late sixties, and is still selling. Thank you for your time, Reigh Parker-Burch
From Dr. Betty Martini, D.Hum
Founder, Mission Possible Intl
|Donate to Rense.com Support Free And Honest Journalism At Rense.com||Subscribe To RenseRadio! Enormous Online Archives, MP3s, Streaming Audio Files, Highest Quality Live Programs|